# SDR UALA2009031900834

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 36,776 hours, 14,090 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JET BRIDGE FORCED UP AGAINST BOTTOM OF DOOR 1L, WEIGHT OF AIRCRAFT RESTING ON DOOR, UPPER HINGE BUSHING PUSHED OUT OF HINGE, UPPER HINGE BOLT CONTACTING DOOR FRAME STRUCTURE.  NOSE STRUT CAME DOWN WHEN JET BRIDGE WAS MOVED DOWN.  REPLACED UPPER HINGE FITTING AND RE-INSTALLED DOOR.  SECURED WIRING HARNESS, INSULATION BLANKETS AND ALL LININGS.  COMPLETED DOOR INSTALLATION AND CHECK.  PRESSURIZED CABIN NO LEAKS NOTED.
